# SDR 2022F00178

- Difficulty date: March 29, 2022
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N10VJ
- Make and model: Lear 31
- Aircraft serial: 31018
- Aircraft time: 10,424 hours, 10,538 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hydraulic System
- Part number: 48C48608102
- Part serial: 3304
- Condition: Leaking
- Location: Zone 700
- Part time: 10,427 hours, 10,545 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW SELECTED GEAR DOWN WHEN THEY DID NOT GET THE PROPER INDICATION THEY ALERTED THE TOWER. THE TOWER CONFIRMED THAT THE GEAR IN FACT WAS NOT DOWN. THE CREW FOLLOWED PROCEDURE AND BLEW THE GEAR DOWN WITH EMERGENCY AIR. ON 3/31/2022 IT WAS DISCOVERED DURING TROUBLESHOOTING THAT THE LH INBD GEAR DOOR ACTUATOR WAS LEAKING FLUID INTO THE INBD GEAR DOOR SWITCH CAUSING THE SWITCH RESISTANCE TO CHANGE AND IN TURN THE SEQUENCING OF GEAR OPERATION WAS DISRUPTED.
